MAUDE Adverse Event Report: KARL STORZ SE & CO. KG TUBE,INNER,CERAMIC INSULATION.; INNER CERAMIC TUBE

KARL STORZ SE & CO. KG TUBE,INNER,CERAMIC INSULATION.; INNER CERAMIC TUBE
Model Number 27040XB
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 05/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer has not returned product 27040xb and has not responded to our attempts to gather or confirm further information.The customer stated "plastic tip" however, our instrument has a ceramic beak, therefore, there is potential this could be a 3rd party repaired item.
 
Event or Problem Description
Per medwatch #mw5086564 we received, "plastic tip broke off during surgery, retrieved by surgeon".

Brand Name
TUBE,INNER,CERAMIC INSULATION.
Common Device Name
INNER CERAMIC TUBE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key8660684
Report Number9610617-2019-00050
Device Sequence Number2182879
Product Code FBO
UDI-Device Identifier04048551076569
UDI-Public4048551076569
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K943668
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27040XB
Device Lot NumberPS03
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2019
Initial Report FDA Received Date05/31/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;